MathSciNet Relay Station
MathSciNet bibliographic data
MR692107 (84i:12011) 12B27 (10D40 12A67 12A90 14G15 22E50)
Drinfelʹd, V. G. Two-dimensional $l$-adic representations of the fundamental group of a curve over a finite field and automorphic forms on ${\rm GL}(2)$. Amer. J. Math. 105 (1983), no. 1, 85–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement